# SDR FDEA201803220757

- Difficulty date: March 22, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 52,572 hours, 27,211 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Damaged
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT FROM OPEN FROM OUTSIDE.  PERFORMED A GVI OF DOOR AND HINGES.  DOOR NEEDS TO BE LIFTED APPROX 1/4 INCH TO OPEN.   REMOVED AND REPLACED DOOR SUSPENSION SUPPORT ARM PINS AND BUSHINGS IAW AMM 52-11-12-04,  DOOR OPENS AND CLOSES WITHOUT LIFTING, DOOR OPS CHECKED NORMAL.
